Access count of this item: 218

Files in This Item:
File Description SizeFormat 
1308_11.pdf272.47 kBAdobe PDFView/Open
Title: Some Results in Asymptotic Theory on Special Manifolds (Asymptotic Statistical Theory)
Authors: Chikuse, Yasuko
Author's alias: 筑瀬, 靖子
Issue Date: Feb-2003
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1308
Start page: 112
End page: 113
Appears in Collections:Asymptotic Statistical Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.